Equational Reformulation Of Formal Theories

Slaviša B. Prešić

Publications de l'Institut Mathématique (1975)

  • Volume: 19(33), Issue: 39, page 131-138
  • ISSN: 0350-1302

How to cite


Slaviša B. Prešić. "Equational Reformulation Of Formal Theories." Publications de l'Institut Mathématique 19(33).39 (1975): 131-138. <http://eudml.org/doc/257438>.

author = {Slaviša B. Prešić},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {39},
pages = {131-138},
publisher = {Matematički institut SANU},
title = {Equational Reformulation Of Formal Theories},
url = {http://eudml.org/doc/257438},
volume = {19(33)},
year = {1975},

AU - Slaviša B. Prešić
TI - Equational Reformulation Of Formal Theories
JO - Publications de l'Institut Mathématique
PY - 1975
PB - Matematički institut SANU
VL - 19(33)
IS - 39
SP - 131
EP - 138
LA - eng
UR - http://eudml.org/doc/257438
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.